# SDR VNAA2019111861101

- Difficulty date: November 16, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 115 hours, 101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Part time: 139 hours, 126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H EXTERNAL OVERWING EMERGENCY LIGHTS INOP TROUBLESHOT PER CRJ900 FIM 33-51-00-810-806. SWAPPED BATTERY PACKS 1 & 4. NO CHANGE. CHANGED BATTERY 4 HOLDER ASSY AND BATTERY. NO CHANGE. RETURNED BATTERY PACKS TO ORIGINAL CONFIGURATION. DEFERRED. CLT MX FOUND CONNECTOR J337 AND J396 DISCONNECTED. RECONNECTED CONNECTOR AND REPLACED #3 EPSU BATTERY AND CHARGER. OPS CHECK GOOD.
